# SDR MALA000543

- Difficulty date: September 4, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Box
- Part number: 231300701
- Part serial: 334
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NR 4 ENGINE QUIT RUNNING AT CRUISE FLIGHT 16,000 FT.  MAINTENANCE INSPECTED NR 4 ENGINE, NO DEFECTS NOTED.  EVIDENCE OF INGESTION OF EXTERNAL LEAKAGE.  CODE ON ECU.  PERFORMED GMD RUNS AT BWR NO DEFECTS NOTED OVERSPEED FAIL DSI LIGHT ONLY.  REPLACED OVERLAPED CONTROL BOX  P/N 2-313-007-01.  NO FURTHER FAULTS FOUND WITH ENGINE.
